# SDR 08FDEA04795

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 70,084 hours, 21,974 cycles
- Engine: Ge CF650C2
- Engine time: 64,399 hours, 17,960 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Part time: 64,399 hours, 17,960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AT 2 00 INTO FLIGHT GOT EGT FLUCTUATING UP TO 1065 DEGREES CELSIUS TO VALUE S AT OR BELOW NORMAL.  RETARDED THROTTLE TO IDLE AND RAN CHECKLIST EGT STILL FLUCTUATING WILDLY SO WE PERFORMED ENG SHUTDOWN.  NO OTHER INDICATIONS OF SEVERE DAMAGE, BUT WITH EGT STILL CYCLING ABOVE RED LINE WE TREATED IT AS SEVERE DAMAGE AND RAN THAT CHECKLIST AS WELL, TO INCLUDE FIRING FIRE BOTTLE.  AFTER 1 MINUTE, STILL SHOWED HI EGT, SO FIRED 2ND BOTTLE AND DIVERTED TO KFLL.  SHORTLY AFTER FIRING 2ND BOTTLE EGT SETTLED DOWN TO 25C, IN WORK.
